# SDR SWAA2023112113225

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED ON FLOOR STRUCTURE BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA 2023-659081<[01] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 REV: -. SEE INDIVIDUAL SIGN OFF BELOW RII ACCOMPLISHED
